Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aykui

Solodyn- 7 days now lips blistering

Recommended Posts

I toolk Solosyn for seven days and have been off for 4 weeks but my lips continue to chap and blister. Any help? I've tried Chapstick and hydrocortisone

image.jpeg

image.jpeg

Link to comment
Share on other sites

There are some community users that swear by Vaniply which can be purchased on Amazon. Have you started to use anything with sunscreen/block in it? A friend of mine had the same issue start out of the blue and it as her Chapstick containing a sunscreen ingredient. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×